Rate of convergence in the limit theorem for the length of the longest head run

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1991) Rate of convergence in the limit theorem for the length of the longest head run. Siberian Mathematical Journal, 32 (3) . pp. 444-448. ISSN 0037-4466 [Article] (doi:10.1007/BF00970481)

Abstract

We present a correct estimate of the rate of convergence in the limit theorem for the length of the longest head run in a Markov chain with a finite set of states.

Item Type: Article
Additional Information: Novak S.Y. (1991) Rate of convergence in the limit theorem for the length of the longest head run. – Siberian Math. J., v. 32, No 3, 444–448.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20708
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:16
Last Modified: 14 Oct 2019 13:53
URI: https://eprints.mdx.ac.uk/id/eprint/20708

Actions (login required)

View Item View Item

Statistics

Activity Overview
6 month trend
0Downloads
6 month trend
278Hits

Additional statistics are available via IRStats2.